Catalog Home Page

Publications: Ward, James

Stats for Ward, James
Export as [feed] RSS
Group by: Publication Type | Year
Jump to: 2004 | 2000 | 1998 | 1997 | 1996
Number of items: 7.

2004

Hadwin, D., Harrison, K.J. and Ward, J.A. (2004) Lebesgue constants for Hadamard matrices. Journal of Fourier Analysis and Applications, 10 (3). pp. 247-258.

2000

Hadwin, D.W., Harrison, K.J. and Ward, J.A. (2000) Numerical ranges and matrix completions. Linear Algebra and its Applications, 315 (1-3). pp. 145-154.

1998

Harrison, K.J., Partington, J.R. and Ward, J.A. (1998) Complexity of identification of linear systems with rational transfer functions. Mathematics of Control, Signals, and Systems, 11 (4). pp. 265-288.

Harrison, K.J., Ward, J.A. and Eaton, L-J. (1998) Stability of weighted darma filters. Canadian Mathematical Bulletin, 41 (1). pp. 49-64.

1997

Harrison, K.J., Eaton, L-J and Ward, J.A. (1997) Automatic continuity of perturbations of casual operators. Bulletin of the Australian Mathematical Society, 55 (02). pp. 281-291.

Hare, K.E. and Ward, J.A. (1997) Finite dimensional H-invariant spaces. Bulletin of the Australian Mathematical Society, 56 (03). pp. 353-361.

1996

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

This list was generated on Thu Jul 24 11:40:53 2014 IST.